# SDR KNNA20080092

- Difficulty date: November 10, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 52,210 hours, 41,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654020
- Condition: Cracked
- Location: Fuselage
- Part time: 52,209 hours, 41,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FRAME CRACKED AT STA 639 BETWEEN STR 14R AND 15R.  REPAIRED FRAME IAW SKY KING ACO-085357.
